Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Invariant subspaces for algebras of subnormal operators


Author: James E. Thomson
Journal: Proc. Amer. Math. Soc. 96 (1986), 462-464
MSC: Primary 47A15; Secondary 47B20, 47D25
DOI: https://doi.org/10.1090/S0002-9939-1986-0822440-1
MathSciNet review: 822440
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Every rationally cyclic subnormal operator has a hyperinvariant subspace.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A15, 47B20, 47D25

Retrieve articles in all journals with MSC: 47A15, 47B20, 47D25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1986-0822440-1
Keywords: Subnormal operators, invariant subspaces
Article copyright: © Copyright 1986 American Mathematical Society